MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 8F PRO-FUSE CT PLAST PORT; PRO-FUSE CT PORT

MEDICAL COMPONENTS, INC. 8F PRO-FUSE CT PLAST PORT; PRO-FUSE CT PORT
Model Number MRCTT80001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Extravasation (1842); Pain (1994)
Type of Reportable Event Malfunction
Event or Problem Description
Port lumen leaked approximately 5 cm from the port stem.
 
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The 8f pro-fuse port was returned for evaluation.A 22cm segment of lumen is attached to the port stem with a catheter lock.Visual examination of the lumen shows a longitudinal slice in the lumen 6.5cm from the port stem.The slice is 0.5cm in length.The slice leaks when the device is flushed.There is another mark on the lumen perpendicular to the slice.This mark does not leak.A supplier corrective action request was issued to the contract manufacturer for this event.The visual inspection identified two areas of damage to the lumen.The first area presented two perpendicular marks, approximately 0.5 cm long.Of these 2 marks, the lower mark is where the leak was present.The marks/lines appear to have been made by something that pressed this section of the tube, causing these marks to be generated and later the leakage.The second area of damage looks like the tube was twisted, causing this deformation with no leak.A review of the manufacture records for the lot number reported revealed the device was manufactured and inspected according to specification with no non-conformances or abnormalities.The device was implanted and functioned with no issues for one month prior to the reported event.Based on the evaluation of the device and a review of the manufacture records a root cause cannot be determined but is not likely manufacture related.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
8F PRO-FUSE CT PLAST PORT
Common Device Name
PRO-FUSE CT PORT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key17964545
Report Number2518902-2023-00066
Device Sequence Number20474279
Product Code LJT
UDI-Device Identifier00884908031379
UDI-Public00884908031379
Combination Product (Y/N)N
Initial Reporter CountryNP
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMRCTT80001
Device Catalogue NumberMRCTT80001
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight80 KG